# SDR ASOA2015081213621

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FWD "J" CHANNEL IS CORRODED.  REMOVED UNSERVICEABLE FS 280.00, FWD "J" CHANNEL IAW SRM 51-42-06.  RECEIVED NEW SERVICEABLE FWD "J" CHANNEL, PN 600-34017-351S.  LOCATED AND DRILLED CHANNEL IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FWD "J" CHANNEL IAW SRM 51-42-06 AND SRM 51-42-21.
